# SDR COMA0670210

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 10,767 hours, 7,961 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 6007300
- Condition: Failed
- Location: Lt Mlg Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5340 - AFTER TAKEOFF RECEIVED BRAKE OVERHEAT WARNING FOR LEFT OUTBOARD MLG.  AIRCRAFT RETURNED TO GSO AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED BRAKE TEMP SENSOR.
